# SDR GLBA2013022800189

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,292 hours, 42,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 11442003223
- Condition: Cracked
- Location: Bs 177.25 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DOUBLER AT FS 177.25 & STRINGER 13L CRACKED 1.2" IN LENGTH IN FLANGE BEND RADIUS TO SECOND FASTENER FROM THE OTBD EDGE OF DOUBLER.    REPAIRED IAW EO 13-1900-53-018.  MAJOR REPAIR.
